# SDR UALA2010070102348

- Difficulty date: July 1, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 53,865 hours, 20,841 cycles
- Engine: Iae V2527A5
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Dented
- Location: Nr 2 Slat
- Component: Slat
- Component part number: D5746027800600
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LEADING EDGE NR 2 SLAT APPROX 1 FT OUT FROM INBOARD EDGE MEASURES 6-32 DEEP.  TEMPORARY REPAIR INSTALLED.  MUST INSTALL STRUCTURAL INSERT REPAIR WITHIN 4500 FC, OR 6000 FH OR 20 MONTHS OR CHECK WHICHEVER OCCURS FIRST.  REPLACED SLAT ON WUP K4341F.
